Hi all...havent been on here in a very long time and could really use some feedback! Had a total hysterectomy in march of 07 at 37yrs old due to benign ovarain tumors. had a partial in 05 from the same issue. Have a family history of ovarian cancer. My 1st surgery to remove 2 4cm cysts was at the young age of 21. Had about 7 (i think) laporoscopies by the time I was 30 due to cysts and cervial pre-cancer.
Following the 1st two months of the surgery i was on bioidentical hormones, .025 (i think) of two kinds of estrogen and 50mg of progesterone. When I ran out...i didnot refill as I had mixed concers about HRT. Prior to the surgery i was under the care of my Psych. doctor being treated for my adult ADD and depression, taking 45mg of adderrol daily and 10mg of lexapro. Seemed to being doing fine with that; however, my life turned upside down as my marriage crumbled due to my husbands addictions with alcohol and I fell apart. 7months of seperation, me taking care of the 3kids and my depression was not getting better, so my doc took me off the lexapro and onto 150mg of wellbutrin XL. I noticed immediately the depression lifted. Then at the 3rd refill my pharmacy gave me the generic of wellbutrin w/out my knowledge, and i went coo koo!!!! Started googling, lots of post with complaints of the generic for the same reasons, and i lookd at my bottle and saw it was indeed the generic. Went off cold turkey and went even more crazy. Went back to my doc. and he said they've been having problems with the generic wellbutrin, so he put me back on wellbutrin brand, but upped the dosage to the next level of 300mg. Was on that for 2wks and I started having chest pain with palputaions, went to my family doc. last week and my blood pressure was high, (it has NEVER even been close to high!!) Have some numbness in my left foot and upper thigh....scary! Doc is sending me to a cardiologist this monday morning for further tests. I'm 39 now and recently allowed my husband to come home....now, he's calling me a drug addict...HA what a joke....he has given me an ultimatem that if I dont get off my ADD and all pharmacutecal drugs and dont get on hormone therapy he is leaving me!! Nov. will be his 1yr sobriety date, and his sponsor has told him not to make any major decisions, (like divorce) until his 1yr sobriety date. So unfair, I put up with all his addictions for years and stuck by his side and now he basically is giving me 3months to get it together or he's leaving.
It's not like I can just go off these meds cold turkey when I have 3 small children to take care of! I was out of my adderrol recently and for 4days experienced MAJOR withdraws and couldnt even get out of bed. Im so scared and confused right now. Is it the ADD and wellbutrin meds that are making me lose it or not having any hormones in my body for 2yrs???????
I have an appt. with my cardiologist monday morning, and a referal appt. with a gyno dr. who specializes in bioidentical and holistic hormone therapy on friday.
I would greatly appreciate any feedback!
Thanks so much-